# SDR UPS07549892

- Difficulty date: May 12, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 20,766 hours, 9,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Dented
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1460 BETWEEN S25R AND S26R.  REPAIRED FRAME PER FINAL EA 757-5360-27-A1673 AND UPS EO B757-5310-26974-A.
